# SDR CA090514003

- Difficulty date: May 12, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 3,042 hours
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 244224151
- Condition: Leaking
- Location: Fuel Feeder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A BASE INSP, MX FOUND THE BOTOM FUSELAGE STROBE BEACON LIGHT LENS HAD 1 INCH OF FLUID IN THE BOTTOM  FURTHER INVESTIGATION REVEALED THE FLUID TO BE JET FUEL SEEPING THROUGH FUSELAGE THE SOURCE OF THE FUEL LEAK CAME FROM THE FEEDER LINE CONNECTING THE FUEL TANK TO THE LT WING TANK. INSP OF THE FEEDER LINE PN 244224151 REVELED NO ABNORMAL DAMAGE  THE FUEL WAS SEEPING THROUGH THE HOSE ITSELF. THE FITTINGS AND O-RINGS ON EACH END OF THE LINE WERE INSPECTED WITH NO FAULTS FOUND.
